# SDR CALA2024062500098

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 96,411 hours, 23,218 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT MSG RECEIVED AT FL370. STARTED DESCENT BUT PUT MODE S ELECT TO AUTO 2. GOT CABIN BACK. *DM* MX NOTE. NO FAULTS FOUND ON #1 & #2 CABIN PRESSURE CNTLS REF AMM 21-30-802. PRESSURISED A/C IN MANUAL MODE. OPERATION TEST GOOD  IN MANNUAL MODE REF 21-31-00-715-001. NO AIR GROUND RELAY FAULTS NOTED ON EICAS. A/C OK FOR FLIGHT. MEL APPLIED ON #1 CABIN PRESS.CNTL C/W DDP CABIN ALT AUTO 1 DEFERRED REF MEL 2131A ACCOMPLISHED FIM21-30 FAULT TREE 803,NO FAULTS FOUND,NO MESSAGES NOTED,NO HISTORY.
